# SDR DLM88080243

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 52,083 hours, 41,453 cycles
- Engine: Pwa JT8D219
- Engine time: 23,270 hours, 18,972 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG GEN/CSD OIL TEMP RUNNING IN YELLOW BAND IN CLIMB AND UPON REACHING RED BAND AT TOP OF CLIMB DISCONNECTED CSD.  APU GEN ALREADY ON MCO- DIVERTED TO IAD.  REMOVED AND REPLACED LEFT CSD AND GENERATOR PER AMM 426246 ENGINE DISCONNECT AND RECONNECTED CSD LOADED A/C WITH ELECT REMOVED AND REPLACED LEFT ENG CSD OIL COOLER REF MM 71139.
